PDA

View Full Version : a weighty issue



LAURIW
10-15-2007, 04:41 AM
Hi all!
Hope everyone is doing well and not feeling tooooo sick :)

I was hoping to get some advice on whether there is ANYTHING that can be done bout the weight i gained because of the PREDNISONE,
I've never really had an issue with it before( iv'e been on 10mg a day for about 6yrs), although my face was a little fatter since using it, but about 6 months ago my rhuemie increased my dosage for a month hoping that it would get my symptoms from RA under control, but after 2 months at my checkup i had gained a whopping 12kg's/28 pounds, I've now returned to my normal dosage but can't seem to shed these xtra kg's. I haven't been eating more and even have increased my intake of fresh fuit and veggies and water(i'm not very good bout eating these). the worst is, i hate looking at myself in the mirror, the face I see is not how I feel - I LOOK FAT! my tummy has become extended and I look like i could be pregnant, which is really bothering me, coz I lost my our baby when i was almost five months along last year this time and to now look this way! ppl are too afraid to ask me whether I am or not and rather ask my friends and family. :oops:
I'm now walking a little more, to and from the bus stop each day and even join my hubby when he takes MAX(OUR LAB) to the beach for a walk, just to get in some excercise.

I need to get ME back!!!!!!!! HElp

Lauri

Pretti in Pink
10-15-2007, 06:46 PM
I am with you sister! Look at the thread with the topic- For Women Only in this same section. Oluwa gave me some good tips because I am in the same boat with you. I have gained 20 lbs. in the last 6 mths. And I too lost a baby last August right at 5 months.

Hang in there, this too shall pass. We will get through this and look back from the other side and smile.